MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXCC-I
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted therakos to report they experienced a pump tubing organizer (pto) leak with their cellex photopheresis kit ("kit") occurring during the blood prime phases of an extracorporeal photopheresis (ecp) treatment.The customer reported that the leak appeared to be coming from the return reservoir and that the patient had not yet been connected.The customer also reported that alarm #57: return pump (#3) error also occurred.The kit has been discarded, but the customer provided photographs for evaluation.No patient harm has been reported.
 
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as a mdr due to the reportable malfunction pto leak.Since this reportable malfunction is only associated with the kit, this mdr will only be against the kit.A batch record review for kit lot n277 was conducted.There were no non-conformances related to the complaint.This lot met all release requirements.A review of kit lot n277 shows no trends.Trends were reviewed for complaint categories, pto leak and alarm # 57: return pump (#3) error.No trends were detected for these complaint categories.At the time of this report, the complaint investigation is still in process.A final report will be filed when the investigation is complete.Pqc-002153 jm 05/may/2026.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown
dublin, D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS
i.d.a. business park
castlerea roscommon,
EI  
Manufacturer Contact
brian stimson
1170 us highway 22
suite 302
bridgewater, NJ 08807
5852335524
MDR Report Key25086205
Report Number3036773437-2026-00049
Device Sequence Number10409688
Product Code LNR
UDI-Device Identifier00705030000029
UDI-Public(01)00705030000029(10)N277(17)261201
Combination Product (Y/N)Y
Initial Reporter CountryEI
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXCC-I
Device Lot NumberN277
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown